[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] RE: Infusion Site leaves Marks- anyone else?

- ----------------------------------------------------------
From: Roni Pagano <email @ redacted>
I use the Silhouette infusion set which seems to be better then the other
sets I have used but I am still getting scarred!  After the set is taken out
and maybe a week goes by the end result is a dark little circle.  Not
raised, just a circular pigmentation.  When my endo saw it, he was very
impressed with how well I rotate(can't cheat- it's right there).  I guess
you could play connect the dots on my tummy(new diabetic pump game) but on a
serious note- I don't like it!  I was given Elocon cream. But so far they
are not fading.  Anyone have a similar story with a "happy ending"?
Thanks  Roni
- ----------------------------------------------------------
My stomach was always peppered with these dots until I started putting down
a small piece of IV3000 first and inserting through that. I use one half of
the smaller IV3000 piece at a time. I am amazed at the difference! If you
haven't used anything like this before, check for sensitivity first. I use
IV3000 because I was allergic to Tegaderm.


Do You Yahoo!?
Get your free @yahoo.com address at http://mail.yahoo.com
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml